# SDR SWAA2025082607757

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 13,942 hours, 6,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE EMERGENCY EXIT LIGHT INOPERATIVE.   REMOVED AND REPLACED PER AMM 33-51-06-960-802-MAX.
